MathSciNet Relay Station
MathSciNet bibliographic data
MR532231 01A60 (55-03 57A05 57A50)
Guggenheimer, H. The Jordan curve theorem and an unpublished manuscript by Max Dehn. Arch. Hist. Exact Sci. 17 (1977), no. 2, 193–200.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement